# SDR DL72S011829

- Difficulty date: November 19, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- Aircraft time: 67,565 hours, 51,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1
- Part serial: 2007
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMERGENCY PATH LIGHTS INOP.  REPLACED FIRST CLASS EMERGENCY LIGHT POWER SUPPLY/CHARGER.
